# SDR AALA202203152671

- Difficulty date: March 4, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N166NN
- Make and model: Airbus A300*
- Aircraft serial: 6973
- Aircraft time: 16,986 hours, 6,557 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820203
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT AFT PASSENGER / CREW DOOR CUT OUT LOWER SILL CENTER FITTING BETWEEN FR 66 AND FR 68 AT S23L. REPLACED CENTER FITTING PER SRM 51-42-11.
